# SDR HALA2009103000498

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,268 hours, 5,615 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Display
- Condition: Faulted
- Location: Terrain Mapping
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "TERRAIN" HAS NO MAP DISPLAY.  TERRAIN DISPLAY CHECKS OK ON NR 1 AND NR 2 SYS IAW MM 34-43-00.
